# SDR IPXA2019010937667

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 67,897 hours, 13,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A A/C HAS A STRONG MOLD SMELL. CLEANED THE COCKPIT PER MM 12 14 03.
